# SDR USAA2010050390875

- Difficulty date: May 2, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 34,036 hours, 13,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 436 - YEG-PHX - EMERGENCY LIGHTS - SEAT EMERGENCY EXIT LIGHT LENS AT 10C MISSING.  REPLACED MISSING SEAT EMERGENCY LIGHT LENS AT 10C.
